# SDR VNAA20220326994

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Skin
- Part number: SKIN
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP UPPER SKIN DENTED.
